MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.Philips suzhou factory detected an issue with incisive ct systems where the couch and gantry cant self-lock resulting in the couch to descend down / the gantry to tilt automatically at a very slow speed to its limit position or stop when reach a force balance point.This has been determined to be a reportable event.This issue is currently under investigation.
 
Additional Manufacturer Narrative
Philips suzhou factory detected an issue with incisive ct systems where the couch and gantry can¿t self-lock resulting in the couch to descend down and/or the gantry to tilt automatically at a very slow speed (about 0.4~2.8mm/second) to its limit position or stop when reach a force balance point.There was no harm as this issue was found in the factory.Based on investigation performed: philips suzhou factory identified a supplier nonconforming material issue from an incisive ct component in the production line.The supplier provided nonconforming actuators to philips which were used in philips ct systems and distributed to customer sites.These nonconforming actuators used in the ct gantry or couch could result in the gantry tilt or couch vertical self-lock to not work as expected.This was a material batch issue that occurred during a reading error of the bushing diameter, when the machining program was setup by the operator at the supplier.Probable cause: this was a material batch issue that occurred during a reading error of the bushing diameter, when the machining program was setup by the operator at the supplier.A correction for this issue is per gantry recall number: z-1265-2021 and couch recall number: z-1273-2021 internal reference complaint (b)(4).

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
MDR Report Key11315961
Report Number3009529630-2021-00001
Device Sequence Number715683
Product Code JAK
UDI-Device Identifier00884838085015
UDI-Public00884838085015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberINCISIVE CT
Device Catalogue Number728143
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/05/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1265-2021, Z-1273-2021
Patient Sequence Number1